Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ SK\sb{1}$ of $ n$ lines in the plane


Author: Leslie G. Roberts
Journal: Trans. Amer. Math. Soc. 222 (1976), 353-365
MSC: Primary 14F15; Secondary 14C20
MathSciNet review: 0422278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate $ S{K_1}(A)$ where A is the coordinate ring of the reduced affine variety consisting of n straight lines in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F15, 14C20

Retrieve articles in all journals with MSC: 14F15, 14C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0422278-1
PII: S 0002-9947(1976)0422278-1
Article copyright: © Copyright 1976 American Mathematical Society